Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Mar 21, 2015, 11:22 AM CDT for Bee County, Goliad County, Refugio County, Texas. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 21, 2015, 11:22 AM CDT (16:22 UTC)
- Expired
- Mar 21, 2015, 12:45 PM CDT
- In force
- 83 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bee County, TX, Goliad County, TX, Refugio County, TX
The radar
The Corpus Christi radar (KCRP), 92 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
842
WGUS54 KCRP 211622
FFWCRP
TXC025-175-391-211745-
/O.NEW.KCRP.FF.W.0009.150321T1622Z-150321T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1122 AM CDT SAT MAR 21 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BEE COUNTY IN SOUTH CENTRAL TEXAS...
GOLIAD COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN REFUGIO COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1245 PM CDT
* AT 1115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER
RADAR ESTIMATED THAT 1 TO 3 INCHES OF RAIN WILL BE POSSIBLE AS THIS
AREA OF VERY HEAVY RAINFALL MOVES THROUGH THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEEVILLE...GOLIAD...SKIDMORE...ANDER...BERCLAIR AND BLANCONIA. SOME
CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...SPRING...BLANCO AND
SARCO CREEKS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 2887 9730 2885 9730 2886 9721 2878 9716
2861 9718 2855 9716 2856 9711 2853 9709
2855 9705 2834 9717 2836 9730 2814 9760
2817 9781 2832 9789 2871 9773 2879 9762
2891 9737
$$
MB1 follow-up statement
357
WGUS74 KCRP 211657
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1157 AM CDT SAT MAR 21 2015
TXC025-175-391-211745-
/O.CON.KCRP.FF.W.0009.000000T0000Z-150321T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE-GOLIAD-REFUGIO-
INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...SKIDMORE
1157 AM CDT SAT MAR 21 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
NORTHWESTERN REFUGIO...GOLIAD AND BEE COUNTIES...
AT 1150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED
BETWEEN 0.75 AND 1.75 INCHES OF RAIN HAS ALREADY OCCURRED ACROSS
SOUTHERN BEE...NORTHWEST REFUGIO AND SOUTHWEST GOLIAD COUNTIES.
ADDITIONAL MODERATE TO HEAVY RAINFALL WILL CONTINUE THE FLOODING
THREAT THROUGH EARLY AFTERNOON.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANDER...
BERCLAIR...BLANCONIA...CHARCO...COLETO CREEK PARK AND FANNIN. SOME
CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...SPRING...BLANCO AND
SARCO CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2887 9730 2885 9730 2886 9721 2878 9716
2861 9718 2855 9716 2856 9711 2853 9709
2855 9705 2834 9717 2836 9730 2814 9760
2817 9781 2832 9789 2871 9773 2879 9762
2891 9737
$$
MBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 21, 11:17 AM CDT, 5 minutes earlier.
Area forecast discussion, Mar 21, 11:17 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1117 AM CDT SAT MAR 21 2015
.DISCUSSION...ONGOING MODERATE TO LOCALLY HEAVY RAINFALL
CONTINUES ACROSS MOST OF SOUTH TEXAS. HEAVIEST ACTIVITY CONTINUES
MOVING NORTHEAST ACROSS THE COASTAL PLAINS AND COASTAL BEND AT
THIS TIME. EXPECT RAINFALL ACTIVITY TO CONTINUE THROUGH MUCH OF
THE DAY...GRADUALLY ENDING FROM WEST TO EAST ACROSS THE REGION. A
FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTH TEXAS AT THIS TIME.
&&
.PREV DISCUSSION... /ISSUED 627 AM CDT SAT MAR 21 2015/
DISCUSSION...UPDATED FOR 12Z AVIATION.
AVIATION...MOSTLY IFR AND LIFR CONDITIONS EXPECTED TODAY...EXCEPT
FOR LRD TAF SITE. LRD IS GETTING MAINLY BEHIND THE MOISTURE POOL
ASSOCIATED WITH THE UPPER LEVEL DISTURBANCE. THIS HAS ALLOWED THEM
TO BREAK OUT TO A VFR CONDITION. COULD SEE BRIEF LOWER CIGS WITH
SHOWERS YET THIS MORNING...BTU WILL PROBABLY BE MAINLY VFR TODAY.
ALI COULD BREAK OUT TO VFR THIS AFTERNOON BUT THINK VCT AND CRP
WILL REMAIN IFR TO LIFR ALL DAY WITH RAIN EXPECTED. COULD SEE A
FEW THUNDERSTORMS NEAR THESE TERMINALS AS WELL.
PREV DISCUSSION... /ISSUED 253 AM CDT SAT MAR 21 2015/
SHORT TERM (TODAY THROUGH SUNDAY)...ONGOING RAIN EVENT
PROGRESSING SLOWER THAN EXPECTED...BUT STILL EXPECTED TO BRING
WIDESPREAD RAIN TO SOUTH TEXAS. UPPER LEVEL LOW HAS BEEN SLOW TO
KICK OUT. AN EMBEDDED SHORTWAVE IS JUST NOW APPROACHING LAREDO AND
SHOULD PROVIDE SOME ENHANCEMENT TO CONVECTIVE ACTIVITY. ON THE
OTHER SIDE OF THE FORECAST AREA...COLD FRONT PUSHED INTO THE
NORTHERN PART OF THE AREA QUICKER THAN EXPECTED...BUT HAS MOVED AT
A SNAILS PAST OVERNIGHT...JUST NOW APPROACHING CORPUS. AHEAD OF
THE FRONT DENSE FOG IS NOTED IN NEARSHORE MARINE AREAS AND
BAYS...AND HAS ADVECTED A FEW MILES INLAND INTO THE COASTAL
COUNTIES. THE FRONT SHOULD STALL THIS MORNING...BUT THE EXACT
POSITION WHERE IT STALLS HAS YET TO BE DETERMINED. MOST MODELS
INDICATE IT STALLING BEFORE PUSHING OFFSHORE...WHICH SEEMS THE
MOST LIKELY. THE GFS MODEL THOUGH PUSHES IT INTO THE NEARSHORE
WATERS. HAVE FOCUSED IT JUST INLAND FOR THE DAY.
THAT...IN TURN...LEADS TO A BETTER CHANCE FOR THUNDERSTORMS IN FAR
SOUTHEAST PORTION OF CWA...IN WARM SECTOR AHEAD OF THE FRONT. THIS
THIS WOULD BE MAINLY SOUTH OF CORPUS...AND WITH ABUNDANT CLOUD COVER
AND LOW LEVEL MOISTURE INSTABILITY WILL STAY SMALL...BUT NOT ZERO.
SPC HAS THAT REGION IN MARGINAL RISK FOR STRONG/SEVERE STORMS FOR
HAIL OR WIND. WILL NOT INCLUDE ANY SEVERE WORDING AS STILL THINK
IT'S A MINIMAL CHANCE.
NOW...THE HEAVY RAIN SITUATION...WILL MAINTAIN FLASH FLOOD WATCH FOR
THE AREA GIVEN HIGH MOISTURE CONTENT FROM RECENT RAINS. THINKING
DAYTIME ACCUMULATIONS WILL BE 1-1.5 INCH ACROSS MOST OF THE
AREA...WITH WEST AND NORTHWEST ZONES GETTING THE BULK OF THEIR RAIN
IN THE OVERNIGHT PERIOD BEFORE SUNRISE. RAINFALL RATES OVERALL HAVE
STAYED UNDER CONTROL...STAYING MAINLY UNDER 1 INCH PER HOUR. THIS
HAS TEMPERED ANY FLASH FLOODING ISSUES THUS FAR. WITH UPPER LEVEL
SHORT WAVE APPROACHING THOUGH...COULD START TO SEE SOME HIGHER
RATES. RAIN HAS YET TO MOVE INTO AREAS WHERE HEAVIEST RAIN FELL
EARLIER IN THE WEEK WHERE FLOOD THREAT WILL BE HIGHEST.
UPPER LEVEL TROUGH WILL BE LIFTING OUT OF THE AREA LATER TODAY AND
ON SUNDAY...SHOULD SEE POPS DECREASE QUICKLY FROM THIS EVENING ON.
WILL KEEP POPS INTO SUNDAY ALONG THE COAST AS THE FRONT REMAINS
STALLED IN THE AREA.
LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...MUCH QUIETER WEATHER IN
STORE FOR EARLY NEXT WEEK AS THE UPPER TROUGH CONTINUES TO MOVE
FARTHER EAST ACROSS THE SOUTHEASTERN STATES WITH RIDGING DEVELOPING
OVERHEAD. WARMER AND DRIER CONDITIONS WILL LEAD TO PLEASANT
CONDITIONS...WITH HIGHS REACHING INTO THE UPPER 70S ACROSS MOST
LOCATIONS TO MID 80S OUT WEST. RAIN CHANCES RETURN LATE NEXT AS
SURFACE HIGH PRESSURE OVER THE REGION SHIFTS EAST. MOISTURE RIDES UP
ON THE WESTERN PERIPHERY OF THE HIGH WITH LOW END CHANCE POPS
THURSDAY THROUGH FRIDAY. MODELS ARE HINTING AT A LATE SEASON FRONT
TO MOVE THROUGH TOWARD THE END OF THE WEEK...WITH GFS BRINGING THE
FRONT THROUGH FRIDAY...AND THE EURO/CANADIAN BRINGING IT THROUGH ON
THURSDAY. FOR NOW...TOOK A BLEND ON TIMING LEANING CLOSER TO THE
SLOWER GFS...AS ALL MODELS CONTINUE TO CREATE WEAK RIDGING AND ZONAL
FLOW ALOFT AS THE ASSOCIATED UPPER TROUGH CUTS OFF A LOW AND THE LOW
RETROGRADES TOWARD BAJA CALIFORNIA. DRIER CONDITIONS ARE EXPECTED
FOR NEXT WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 71 60 78 60 78 / 90 50 10 10 10
VICTORIA 68 58 75 56 77 / 100 50 20 10 10
LAREDO 69 59 81 60 84 / 90 30 10 10 10
ALICE 70 59 81 59 82 / 90 30 10 10 10
ROCKPORT 70 61 72 62 71 / 90 60 20 10 10
COTULLA 68 57 80 57 83 / 100 30 10 10 10
KINGSVILLE 71 60 80 59 82 / 90 40 10 10 10
NAVY CORPUS 70 62 72 62 73 / 90 50 20 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
LK/84...SHORT TERMHazardous weather outlook, Mar 21, 5:40 AM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 540 AM CDT SAT MAR 21 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-221045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 540 AM CDT SAT MAR 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON. HEAVY RAINFALL OF 1 TO 3 INCHES POSSIBLE...WITH ISOLATED HIGHER AMOUNTS. ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME STORMS TODAY IN THE COASTAL BEND MAY BE STRONG WITH SMALL HAIL AND STRONG WINDS...BUT SEVERE THUNDERSTORMS ARE UNLIKELY. A MARINE DENSE FOG ADVISORY IS IN EFFECT FOR THE BAYS AND NEARSHORE WATERS THROUGH THIS MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN THURSDAY AND THURSDAY NIGHT WITH A COLD FRONT MOVING THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON IN THE COASTAL BEND. PZ/CB
In the hours before
Local storm report, Mar 21, 8:53 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
853 AM CDT SAT MAR 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HEAVY RAIN FULTON 28.07N 97.04W
03/21/2015 M0.70 INCH ARANSAS TX EMERGENCY MNGR
LAW ENFORCEMENT REPORTING SOME MINOR STREET FLOODING IN
FULTON AREA FROM HEAVY RAINFALL. ROCKPORT ASOS RECORDED
0.70 INCH OF RAINFALL IN PAST HOUR.
&&
JMETZLocal storm report, Mar 21, 10:19 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1019 AM CDT SAT MAR 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM FLASH FLOOD W ORANGE GROVE 27.96N 97.94W
03/21/2015 JIM WELLS TX PUBLIC
WATER RUSHING ACROSS CR624 JUST WEST OF ORANGE GROVE
&&
JMETZLocal storm report, Mar 21, 10:53 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1053 AM CDT SAT MAR 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM FLASH FLOOD ROBSTOWN 27.80N 97.66W
03/21/2015 NUECES TX PUBLIC
FLOODING ACROSS ROAD IN ROBSTOWN ON WEST AVENUE G.
&&
JMETZLocal storm report, Mar 21, 11:11 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1111 AM CDT SAT MAR 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM FLASH FLOOD ROBSTOWN 27.80N 97.66W
03/21/2015 NUECES TX TRAINED SPOTTER
WATER FLOWING ACROSS FM 1889 JUST NORTH OF ROBSTOWN.
&&
JMETZThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 7:56 PM CDT | Flash Flood Warning | CRP | Victoria | 109 min |
| Mar 20, 10:55 PM CDT | Areal Flood Advisory | CRP | Live Oak | 80 min |
| Mar 20, 11:55 PM CDT | Areal Flood Advisory | CRP | Webb | 110 min |
| Mar 21, 1:41 AM CDT | Dense Fog Advisory | CRP | Aransas, Kleberg, Nueces, San Patricio | 2 hr |
| Mar 21, 2:26 AM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 2 hr |
| Mar 21, 3:12 AM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 2 hr |
| Mar 21, 4:36 AM CDT | Areal Flood Advisory | CRP | Bee, La Salle, Live Oak, McMullen | 114 min |
| Mar 21, 5:19 AM CDT | Flash Flood Warning | CRP | Bee, La Salle, Live Oak, McMullen | 116 min |
| Mar 21, 5:27 AM CDT | Areal Flood Advisory | CRP | Duval, Webb | 2 hr |
| Mar 21, 6:38 AM CDT | Areal Flood Advisory | CRP | La Salle | 112 min |
| Mar 21, 7:04 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces, San Patricio | 116 min |
| Mar 21, 7:34 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Webb | 86 min |
| Mar 21, 8:14 AM CDT | Areal Flood Advisory | CRP | Aransas, Refugio, San Patricio | 91 min |
| Mar 21, 8:52 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 5 days |
| Mar 21, 9:04 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells | 86 min |
| Mar 21, 9:08 AM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 82 min |
| Mar 21, 9:15 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Refugio, Victoria | 90 min |
| Mar 21, 9:27 AM CDT | Flash Flood Warning | CRP | McMullen | 2 hr |
| Mar 21, 9:43 AM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Live Oak, Nueces, San Patricio | 62 min |
| Mar 21, 10:03 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 87 min |
| Mar 21, 10:34 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Live Oak, Refugio, San Patricio, Victoria | 56 min |
| Mar 21, 10:48 AM CDT | Areal Flood Advisory | CRP | Duval, Webb | 57 min |
| Mar 21, 11:03 AM CDT | Flash Flood Warning | CRP | Aransas, Bee, Kleberg, Nueces, Refugio, San Patricio | 87 min |
| Mar 21, 11:07 AM CDT | Areal Flood Advisory | CRP | Calhoun | 53 min |
| Mar 21, 11:31 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 59 min |
| Mar 21, 12:03 PM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Refugio, Victoria | 117 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.